Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2010, 2:47 PM MDT for 9 counties in Colorado. It took effect at Apr 12, 2010, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2010, 2:47 PM MDT (20:47 UTC)
- In effect from
- Apr 12, 2010, 11:00 AM MDT
- Expired
- Apr 12, 2010, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 15 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
497 WWUS85 KBOU 112047 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 247 PM MDT SUN APR 11 2010 COZ240>247-120500- /O.NEW.KBOU.FW.W.0004.100412T1700Z-100413T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 247 PM MDT SUN APR 11 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...240...241...242...243...244...245...246...247 SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH OVER THE PALMER DIVIDE MONDAY AFTERNOON AND EVENING. IN ADDITION...RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE AFTERNOON HOURS. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE DANGEROUS GRASSLAND FIRE WEATHER CONDITIONS. HUMIDITIES ARE EXPECTED TO INCREASE MONDAY EVENING...ALTHOUGH WINDS WILL REMAIN GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BARJENBRUCH
4 follow-up statements
088 WWUS85 KBOU 120318 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 918 PM MDT SUN APR 11 2010 COZ240>247-121130- /O.CON.KBOU.FW.W.0004.100412T1700Z-100413T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 918 PM MDT SUN APR 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...240...241...242...243...244...245...246...247 SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH OVER THE PALMER DIVIDE MONDAY AFTERNOON AND EVENING. IN ADDITION...RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE AFTERNOON HOURS. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE DANGEROUS GRASSLAND FIRE WEATHER CONDITIONS. HUMIDITIES ARE EXPECTED TO INCREASE MONDAY EVENING...ALTHOUGH WINDS WILL REMAIN GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GIMMESTAD
035 WWUS85 KBOU 121129 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 529 AM MDT MON APR 12 2010 COZ240>247-121930- /O.CON.KBOU.FW.W.0004.100412T1700Z-100413T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 529 AM MDT MON APR 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WESTERN PORTIONS OF NORTHEAST COLORADO. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...240...241...242...243...244...245...246...247 SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL BECOME COMMON ON THE PLAINS AND OVER THE PALMER DIVIDE BY EARLY THIS AFTERNOON. MANY AREAS COVERED BY THIS WARNING MAY SEE GUSTS TO AS HIGH AS 40 MPH THIS AFTERNOON THROUGH EARLY THIS EVENING. IN ADDITION...RELATIVE HUMIDITIES THIS AFTERNOON ARE EXPECTED TO RANGE FROM 10 TO 20 PERCENT WITH TEMPERATURES IN THE 70 TO 80 DEGREE RANGE. THE COMBINATION OF THESE CRITICAL WEATHER CONDITIONS AND THE ABUNDANCE OF DRY FINE FUELS MAY RESULT IN EXTREME GRASSLAND FIRE CONDITIONS. RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE THIS EVENING...ALTHOUGH WINDS WILL REMAIN QUITE GUSTY FROM THE SOUTH FOR MUCH OF THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BAKER
307 WWUS85 KBOU 122204 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 404 PM MDT MON APR 12 2010 COZ240>247-130200- /O.CON.KBOU.FW.W.0004.000000T0000Z-100413T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 404 PM MDT MON APR 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...240...241...242...243...244...245...246...247 SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS THE PLAINS AND OVER THE PALMER DIVIDE THIS AFTERNOON WITH SOME GUSTS AS HIGH AS 40 MPH. IN ADDITION... RELATIVE HUMIDITIES WILL REMAIN IN THE 10 TO 20 PERCENT RANGE. THE COMBINATION OF THESE CRITICAL WEATHER CONDITIONS AND THE ABUNDANCE OF DRY FINE FUELS MAY RESULT IN EXTREME GRASSLAND FIRE CONDITIONS. RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE THIS EVENING... ALTHOUGH WINDS WILL REMAIN QUITE GUSTY FROM THE SOUTH FOR MUCH OF THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
125 WWUS85 KBOU 130148 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 748 PM MDT MON APR 12 2010 COZ240>247-130300- /O.EXP.KBOU.FW.W.0004.000000T0000Z-100413T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 748 PM MDT MON APR 12 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...240...241...242...243...244...245...246...247 ALTHOUGH STRONG GUSTY SOUTHERLY WINDS ARE EXPECTED TO CONTINUE OVERNIGHT...RELATIVE HUMIDITIES WILL CONTINUE TO GRADUALLY INCREASE. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT THIS EVENING. SOUTH TO SOUTHEAST WINDS 20 TO 35 MPH WILL CONTINUE OVERNIGHT WITH SOME STRONGER GUSTS TO AROUND 55 MPH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:00 AM MDT, 11 hours 47 minutes earlier.
Area forecast discussion, Apr 11, 3:00 AM MDT, 11 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 AM MDT SUN APR 11 2010 .SHORT TERM...THE NEXT STRONG UPPER LEVEL LOW WILL BE MOVING INLAND ACROSS NRN CA OVER THE NEXT 24 HOURS WHICH WILL KEEP A RELATIVELY DRY...SOUTHWEST FLOW PATTERN ACROSS COLORADO. THE MAIN FEATURE TODAY WILL BE WARMER TEMPERATURES AS 700MB TEMPS CLIMB TO AROUND +6C AND LACK OF LOW LVL INVERSIONS TODAY VS YESTERDAY. THIS WILL ALLOW AFTERNOON TEMPS TO BE 8-15 DEGREES WARMER OVER THE PLAINS. THERE WILL BE SOME MID AND UPPER LEVEL MOISTURE IN THE SW FLOW...BUT SHOULD NOT BE ENOUGH TO RETRACT THE MOSTLY SUNNY FORECAST. IT DOES NOT APPEAR THAT THERE WILL BE ENOUGH MOISTURE FOR ANY STORMS THROUGH TONIGHT...SO REMOVED THE SLIGHT CHANCE FOR STORMS OVER THE PALMER DIVIDE. .LONG TERM...MODELS IN BETTER AGREEMENT NOW ON UPPER TROUGH SWINGING ACROSS COLORADO ON TUESDAY. ECMWF HAD BEEN SLOWER/FURTHER SOUTH BUT IS COMING MORE IN LINE WITH THE OTHER MODELS. MAIN DIFFERENCE NOW LOOKS TO BE THE TIMING. NAM BRINGS SHOWER BAND ACROSS TUESDAY AND TUESDAY EVENING AND IS TOWARD THE SLOWER END OF THE RANGE...WITH SOME MODEL RUNS AS MUCH AS 12 HOURS FASTER. AHEAD OF THE TROUGH IT WILL BE WINDY BEGINNING ON MONDAY. MODELS HAVE BEEN HAVING TROUBLE WITH MIXING OUT THE LOW LEVEL MOISTURE SO I AM A BIT SUSPICIOUS OF THE DEW POINTS. CURRENT GUIDANCE INDICATES PLENTY OF WIND...SUSTAINED 20-30 KNOTS IN THE MOS GUIDANCE...BUT HUMIDITIES STAYING IN THE 15-25 PERCENT RANGE SO ELEVATED FIRE DANGER BUT NOT A HIGH ENOUGH RISK FOR A FIRE WEATHER WATCH. THERE COULD BE A SMALL POCKET OF WINDY AND DRIER CONDITIONS OVER AND NORTH OF THE PALMER DIVIDE...THIS BEARS WATCHING. FOOTHILLS AND SOUTH PARK WOULD ALSO BE WINDY BUT FUELS ARE MARGINAL AT WORST AND UNDER SNOW IN MANY PLACES. UNSTABLE LAPSE RATES AND PRETTY GOOD LIFT WITH THE TROUGH AXIS... THOUGH MOISTURE MAY BE A BIT SHY. SHOULD BE A DECENT SHOWER BAND AT LEAST. MOS POPS ARE HIGHER THAN WHAT WE HAD OUT AND PSD ENSEMBLE REANALYSIS TOOL HAS QUITE HIGH PERCENTAGES OF 2.5 AND EVEN 10.0 MM FROM THE MOST RECENT...FRIDAY NIGHT...RUN. BUMPED POPS/QPF UP A BIT MORE IN THE AREAS THAT SEEMED MORE CERTAIN AND TRIED TO TIME THINGS A BIT MORE. THERE SHOULD BE SHOWERY PRECIPITATION UPSTREAM OF THE MOUNTAINS SO HELD ON TO MORE OF THAT. SNOW LEVEL PRETTY HIGH AHEAD OF THE TROUGH...THEN FALLING A BIT WITH AND BEHIND THE MAIN SHOWER BAND BUT STILL PROBABLY ABOVE 7 OR 8 THOUSAND FEET. WIND STRUCTURE ON TUESDAY HAS PLENTY OF SHEAR FOR A SEVERE WEATHER THREAT IF THE MOISTURE IS STILL THERE WHEN THE TROUGH AXIS ARRIVES. CURRENT INDICATIONS ARE FOR A PRETTY LINEAR HODOGRAPH FOR MAINLY A WIND/HAIL THREAT BUT IF THE LOW LEVEL TROUGH DEEPENED A BIT MORE TO GET AN EASTERLY COMPONENT AT THE BOTTOM IT WOULD BE A GOOD NORTHWARD MOVING SUPERCELL SOUNDING. MUCH CONJECTURE AS BOTH TIMING AND PLACEMENT OF EVERYTHING WOULD HAVE TO COME TOGETHER RIGHT. SPC IS PUTTING A 5 PERCENT RISK FOR SEVERE WEATHER TUESDAY WHICH SEEMS APPROPRIATE. LOW POPS ON WEDNESDAY AND THURSDAY LIMITED TO WEAK CONVECTION OVER THE MOUNTAINS AND POSSIBLE IN THE EASTERN BORDER AREAS THOUGH RETURNING MOISTURE WILL LIKELY STAY TO THE SOUTH AND EAST. ECMWF HAS A STRONGER UPSTREAM TROUGH/RIDGE PATTERN AND IS SLOWER THAN THE GFS. THE GFS WOULD HAVE SOME PRESSURE FALLS IN COLORADO AND RETURNING MOISTURE BY THURSDAY AFTERNOON...WHILE THE ECMWF IS A DAY OR TWO SLOWER. CURRENT FORECAST MAY BE TOO FAST BRINGING BACK THE CHANCE OF RAIN FRIDAY. && .AVIATION...VFR CONDITIONS FOR NEXT 24 HOURS. WEAK SFC TROF ACROSS FRONT RANGE WITH LIGHT NW WINDS WEST OF INTERSTATE 25...AND S-SE WINDS FURTHER EAST. RUC/NAM HINTED AT POSSIBLE FOG OVER PORTIONS OF WELD COUNTY AND MAYBE INCHING DOWN INTO DIA WITH THE NORTHERLIES AFTER 12Z. HOWEVER...LOOKS LIKE TEMP/DEWPOINT SPREADS ARE SUFFICIENT ENOUGH TO PREVENT FOG FORMATION. MAY KEEP IN A VCFG JUST IN CASE. SFC WINDS WILL SHIFT MORE SERLY THIS AFTERNOON. NOTE...EFFECTIVE AT 15Z MONDAY APRIL 26 2010...THE NWS IN BOULDER WILL BEGIN 3-HOURLY TAF ISSUANCES FOR KDEN. THE INTERMEDIATE TAF ISSUANCES AT 03Z...09Z...15Z...AND 21Z WILL BE ISSUED AS AMENDMENTS TO THE TAFS ISSUED AT 00Z...06Z...12Z...AND 18Z. THE INTERMEDIATE TAFS WILL BE ISSUED DURING A 20 MINUTE WINDOW BETWEEN 50 MINUTES AFTER THE HOUR AND 10 MINUTES AFTER THE HOUR. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/GIMMESTAD
Hazardous weather outlook, Apr 11, 10:55 AM MDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1055 AM MDT SUN APR 11 2010 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1055 AM MDT SUN APR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT DRY AND MILD CONDITIONS WILL PREVAIL THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHERLY WINDS WILL INCREASE ON MONDAY AND COMBINE WITH LOW RELATIVE HUMIDITIES AND WARM TEMPERATURES TO INCREASE THE FIRE DANGER ON THE PLAINS...ESPECIALLY TO THE WEST OF LIMON AND FORT MORGAN. FURTHER EAST...LOW LEVEL MOISTURE WILL BE INCREASING WITH A SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE AFTERNOON AND EVENING. FOR MONDAY NIGHT AND TUESDAY A STORM SYSTEM MOVING ACROSS THE ROCKIES WILL BRING RAIN AND SNOW SHOWERS TO THE MOUNTAINS AND A CHANCE OF SHOWERS AND THUNDERSTORMS ON THE PLAINS. DRIER WEATHER WILL RETURN WEDNESDAY AND THURSDAY WITH ABOVE NORMAL TEMPERATURES. ANOTHER STORM WILL BRING A CHANCE OF SHOWERS BACK INTO THE FORECAST AREA BY NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BARJENBRUCH/DANKERS
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.